Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Inter-relations among the four principal types of order


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 38 (1935), 1-9
MSC: Primary 03E20; Secondary 06A05, 06A06
MathSciNet review: 1501800
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E20, 06A05, 06A06

Retrieve articles in all journals with MSC: 03E20, 06A05, 06A06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501800-1
PII: S 0002-9947(1935)1501800-1
Article copyright: © Copyright 1935 American Mathematical Society